MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1068987
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Codes Dyspnea (1816); Increased Respiratory Rate (2486)
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a simplygo oxygen concentrator was not producing oxygen and shut down.The patient was admitted to the hospital for shortness of breath.The device has yet to be returned to the manufacturer's service center for evaluation.A follow up report will be filed when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported a simplygo oxygen concentrator allegedly was not producing oxygen and shut down.The patient was admitted to the hospital for shortness of breath.Repeated attempts to have the device returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.

Brand Name
SIMPLYGO OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
175 chastian meadows court
kennesaw GA 30144 3724
MDR Report Key6813264
Report Number1040777-2017-00027
Device Sequence Number19272649
Product Code CAW
UDI-Device Identifier00606959005723
UDI-Public00606959005723
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111858
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 08/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1068987
Device Catalogue Number1068987
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/04/2017
Supplement Date Received by Manufacturer01/16/2018
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age87 YR